# SDR CA110718005

- Difficulty date: July 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- Aircraft time: 3,631 hours
- Engine: Pwa PW123
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 215T922552
- Condition: Failed
- Location: Rudder
- Part time: 161 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE PILOT REPORTED THAT THE RUDDER JAMMED IN NORMAL MODE ABOVE 145 KNOTS AND FAILED BELOW 145 KNOTS TWICE.  IT WAS OK IN MANUAL MODE, ACFT RIGGING CHECK OK PRESS REDUCING VALVE CHANGED, DIDN`T CURE THE SNAG.  THE RUDDER ACTUATOR CHANGED, ACFT SERVICEABLE.
